MAUDE Adverse Event Report: ARTHREX, INC. GUIDE PIN W/ SUTURE EYE 2.4 MM X 435 MM; SMOOTH FIXATION PIN

ARTHREX, INC. GUIDE PIN W/ SUTURE EYE 2.4 MM X 435 MM; SMOOTH FIXATION PIN
Model Number GUIDE PIN W/ SUTURE EYE 2.4 MM X 435 MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the tip of the guide pin with suture eye ar-1297l is larger than 2.4 mm.Therefore the pin could not slide into the ar-1204f-24i insert 2.4 mm.3 pins with the same lot number were tested and all had the same problem.Another pin with a different lot number was used to finish the surgery.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is not confirmed.Two unpackaged and two sealed packages of ar-1297ls guide pin with suture eye, 2.4 mm x 435 mm, sterile, serial/batch number (b)(6), were received for investigation.Functional testing does not apply to this device.A visual evaluation revealed no issues.The critical dimensions of the unpackaged devices and one from the sealed package were measured according to drawing c3165, revision 24.Diameter: ø.096 ±.002; result:.096 for all three devices.Distance:.48 ±.03; results: device #1:.48, device #2:.48, device #3:.47.The received devices meet the specifications according to drawing c3165, revision 24.No problem found.

Brand Name
GUIDE PIN W/ SUTURE EYE 2.4 MM X 435 MM
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20199333
Report Number1220246-2024-07546
Device Sequence Number6815129
Product Code MDM
UDI-Device Identifier00888867007239
UDI-Public00888867007239
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGUIDE PIN W/ SUTURE EYE 2.4 MM X 435 MM
Device Catalogue NumberAR-1297LS
Device Lot Number15220879
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer11/27/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown